Hi all, I’ve been taking fin for about a year most of which I was only taking about .25 mgs two to three times a week which was more or less fine but a couple months ago I got desperate since I started to see my scalp more and upped the dosage to about .5 6x a week. Upping the dosage mixed with derma rolling helped a lot and I started to see gains but recently noticed sexual sides like lower libido, lower girth and ability to get and maintain an erection. I was taking b12 to help with the fatigue, weird numbness and brain fog associated with fin and eventually that all went away 100% while I was on fin. I stopped taking fin cold turkey a few days ago but it seems like I have “crashed” and there is very limited signals going from my brain to my nether regions. I know this is super early on but is there any supplements I should be taking or anything else I should be doing in the early stages of this to maybe help my long-term outlook? I have been feeling really relaxed lately which isn’t like me at all because usually I’m a T filled or anxiety filled a-hole. I honestly felt much better on fin (would get really horny 3x a week) and now that I am off this definitely doesn’t feel normal but I am hopeful it will resolve itself sooner rather than later. I also read that I shouldn’t be taking any t boosting supplements since that will likely end me up in a negative feedback loop? Any advice or hope would be greatly appreciated!
Firstly, I’m sorry to hear you aren’t feeling yourself and welcome to our forum. I would try remain as calm as possible for now. As finasteride suppresses DHT to maximum levels at any dose between 0.04 mg and 100mg, developing on-drug side effects or Post-Finasteride Syndrome does not appear to be dose dependent.
Secondly, if you’ve only been off the drug a few days, it’s entirely likely you’re just experiencing on-drug side effects and they will soon resolve per the manufacturer’s advice. Anecdotally, many on-drug side effects from finasteride appear to take several days to weeks to resolve after stopping the drug.
My advice for now would be to steer clear of taking any substances. Nothing at all. Just go about your life as best you can and give it a few weeks. It’s very likely you’ll be fine.
Thanks Mitch I really appreciate your positive words of encouragement and advice. I’ll hopefully be able to wait this thing out. I wish you the best of luck in your recovery as well.